I have been on the Implanon for 8 months and haven't had a period since the time of implantation. For the past week I have had incredibly sore breasts. It's the worst in my nipples. It has gotten so bad that the other day when I was wearing just a sweat shirt, the fabric rubbing against my boobs was too much. Then today I put on my favorite bra and it was getting too tight. Could this just be a delayed side affect of my birth control? I started going to the gym about 2 weeks ago, could it be related to that? Thanks.
The various causes of breast soreness are premenstrual syndrome,hormone therapy,pregnancy and breast feeding,fibrocystic disease,use of oral contraceptives and rarely a breast malignancy. In your cae it can be due to the birth control.
I feel that an examination by a gynecologist will be the best.Till that time,apply some warm compresses on the breasts and take some over the counter pain reliever(analgesic) like ibuprofen or diclofenac.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.